8 results  save search

inria-00436768v1  Journal articles
J. Frederic BonnansFrancisco Silva. Asymptotic expansions for interior solutions of semilinear elliptic problems
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2011, 49 (6), pp.2494-2517
inria-00537227v2  Journal articles
Joseph Frédéric BonnansFrancisco Silva. First and second order necessary conditions for stochastic optimal control problems
Applied Mathematics and Optimization, Springer Verlag (Germany), 2012, 65 (3), pp.403-439